# SDR GTIA2015010301447

- Difficulty date: January 3, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 3,691 hours, 1,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: A3061402
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2, F/A FLASHLIGHT INOPERATIVE, FLASHLIGHT AND HOLDERS, FLIGHT DECK OR CABIN.  R & R L2, F/A FLASHLIGHT IAW CMM 25-60-13.  OPS CHECK GOOD, THIS CLEARS DMI 6284947 MOC NOTIFIED PLACARD REMOVED.
